Optical soliton molecules of Manakov model by modified simple equation technique


Yildirim Y.

OPTIK, vol.185, pp.1182-1188, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 185
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.04.046
  • Title of Journal : OPTIK
  • Page Numbers: pp.1182-1188

Abstract

This paper studies optical solitons of Manakov model by modified simple equation methodology. These solitons are bright soliton, dark soliton, singular soliton that are quite well known as optical soliton molecules or pulses in the literature.